DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 10, Numbers 1, January 1997

  • Addendum to the paper: "Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation"

    A. Favini, M. A. Horn, I. Lasiecka, and D. Tataru

    Volume 10, Numbers 1, January 1997, pages 197-200

  • Dirichlet problem for the Schrödinger operator in a half-space with boundary data of arbitrary growth at infinity

    Alexander I. Kheyfits

    Volume 10, Numbers 1, January 1997, pages 153-164

  • Convergence to a ground state as a threshold phenomenon in nonlinear parabolic equations

    Eduard Feireisl and Hana Petzeltová

    Volume 10, Numbers 1, January 1997, pages 181-196

  • Large-time behavior of solutions of a system of PDE's governing diffusion processes in a heterogeneous medium

    José M. Mazón and Julián Toledo

    Volume 10, Numbers 1, January 1997, pages 165-180

  • Asymptotic approximation for matrix differential equations and applications

    Uri Elias and Harry Gingold

    Volume 10, Numbers 1, January 1997, pages 137-152

  • Optimal control problems in spaces of functions of bounded variation

    J. P. Raymond

    Volume 10, Numbers 1, January 1997, pages 105-136

  • On strong solutions of quasi-variational inequalities

    Bui An Ton

    Volume 10, Numbers 1, January 1997, pages 85-104

  • Parabolic variational inequalities with singular inputs

    Viorel Barbu and Aurel R??canu

    Volume 10, Numbers 1, January 1997, pages 67-83

  • Some bifurcation results for a class of $p$-Laplacian like operators

    M. García-Huidobro,R. Manásevich, and K. Schmitt

    Volume 10, Numbers 1, January 1997, pages 51-66

  • Quasilinear equations with a multiple bifurcation

    Antonio Ambrosetti,Jesus Garcia Azorero, and Ireneo Peral

    Volume 10, Numbers 1, January 1997, pages 37-50

  • A singular perturbation problem arising from the Kuramoto-Sivashinsky equation

    J. B. McLeod,S. V. Raghavan, and W. C. Troy

    Volume 10, Numbers 1, January 1997, pages Jan-36

  • Sharp Sobolev interpolation inequalities for the Stokes operator

    Wenzheng Xie

    Volume 10, Numbers 2, March 1997, pages 393-399

  • On the existence of homoclinic orbits for a second-order Hamiltonian system

    Addolorata Salvatore

    Volume 10, Numbers 2, March 1997, pages 381-392

  • Quenching for a diffusive equation with a concentrated singularity

    Keng Deng and Catherine A. Roberts

    Volume 10, Numbers 2, March 1997, pages 369-379

  • On homoclinic and heteroclinic orbits for Hamiltonian systems

    Philip Korman, Alan C. Lazer, and Yi Li

    Volume 10, Numbers 2, March 1997, pages 357-368

  • Conditions for a centre in a simple class of cubic systems

    C. B. Collins

    Volume 10, Numbers 2, March 1997, pages 333-356

  • Global solvability for damped abstract nonlinear hyperbolic systems

    H. T. Banks, David S. Gilliam, and Victor I. Shubov

    Volume 10, Numbers 2, March 1997, pages 309-332

  • Small solutions of certain boundary value problems

    Flaviano Battelli and Michal Fe?kan

    Volume 10, Numbers 2, March 1997, pages 289-308

  • Asymptotic behaviour for symmetric hyperbolic dissipative systems

    Barbara Lazzari and Elena Vuk

    Volume 10, Numbers 2, March 1997, pages 273-287

  • Necessary and sufficient conditions for intermittent stabilization of linear oscillators by large damping

    László Hatvani and Tibor Krisztin

    Volume 10, Numbers 2, March 1997, pages 265-272

  • Periodic motions of a lattice of particles with singular forces

    Filippo Gazzola

    Volume 10, Numbers 2, March 1997, pages 245-264

  • Sufficient conditions for minima of some translation invariant functionals

    Orlando Lopes

    Volume 10, Numbers 2, March 1997, pages 231-244

  • Asymptotic estimates and convexity of large solutions to semilinear elliptic equations

    Antonio Greco and Giovanni Porru

    Volume 10, Numbers 2, March 1997, pages 219-229

  • H?-calculus for elliptic operators with nonsmooth coefficients

    Xuan T. Duong and Gieri Simonett

    Volume 10, Numbers 2, March 1997, pages 201-217

  • Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space

    Benoît Desjardins

    Volume 10, Numbers 3, May 1997, pages 587-598

  • Linear transport equations with initial values in Sobolev spaces and application to the Navier-Stokes equations

    Benoit Desjardins

    Volume 10, Numbers 3, May 1997, pages 577-586

  • Discrete monotone dynamics and time-periodic competition between two species

    Peter Taká?

    Volume 10, Numbers 3, May 1997, pages 547-576

  • One-dimensional scattering theory for quantum systems with nontrivial spatial asymptotics

    F. Gesztesy, R. Nowell, and W. Pötz

    Volume 10, Numbers 3, May 1997, pages 521-546

  • Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension

    Kazunori Moriyama

    Volume 10, Numbers 3, May 1997, pages 499-520

  • Asymptotic self-similar global blow-up for a quasilinear heat equation

    Victor A. Galaktionov

    Volume 10, Numbers 3, May 1997, pages 487-497

  • Geometric inequalities related to Steiner symmetrization

    M. F. Betta and A. Mercaldo

    Volume 10, Numbers 3, May 1997, pages 473-486

  • Semicontinuous viscosity solutions for Hamilton-Jacobi equations with a degenerate coefficient

    Shigeaki Koike

    Volume 10, Numbers 3, May 1997, pages 455-472

  • Diffusion equation with a general polynomial perturbation

    Jari Taskinen

    Volume 10, Numbers 3, May 1997, pages 437-454

  • Bounded-from-below viscosity solutions of Hamilton-Jacobi equations

    Olivier Alvarez

    Volume 10, Numbers 3, May 1997, pages 419-436

  • The semigroup generated by a Temple class system with large data

    Paolo Baiti and Alberto Bressan

    Volume 10, Numbers 3, May 1997, pages 401-418

  • Oscillatory solutions and rotatory solutions for a periodically forced Liénard system

    Tadayuki Hara and Jitsuro Sugie

    Volume 10, Numbers 4, July 1997, pages 717-738

  • On the generalized Korteweg-de Vries-type equations

    Gigliola Staffilani

    Volume 10, Numbers 4, July 1997, pages 777-796

  • Free energy and domain of dependence for weakly compressible viscoelastic fluids

    Giorgio Gentili

    Volume 10, Numbers 4, July 1997, pages 757-776

  • Reaction-diffusion systems for multigroup neutron fission with temperature feedback: positive steady-state and stability

    Anthony W. Leung and Beatriz Villa

    Volume 10, Numbers 4, July 1997, pages 739-756

  • Variational integrals of nearly linear growth

    Luigi Greco,Tadeusz Iwaniec, and Carlo Sbordone

    Volume 10, Numbers 4, July 1997, pages 687-716

  • Multiple completeness of root vectors of a system of operator pencils and its applications

    Sasun Yakubov

    Volume 10, Numbers 4, July 1997, pages 649-686

  • Spectral asymptotics of nonlinear multiparameter Sturm-Liouville problems

    Tetsutaro Shibata

    Volume 10, Numbers 4, July 1997, pages 625-648

  • Two positive solutions for a class of nonhomogeneous elliptic equations

    Louis Jeanjean

    Volume 10, Numbers 4, July 1997, pages 609-624

  • The distance to L? in some function spaces and applications

    Menita Carozza and Carlo Sbordone

    Volume 10, Numbers 4, July 1997, pages 599-607

  • Spacelike graphs with prescribed mean curvature

    Marie Françoise Bidaut-Veron and Andrea Ratto

    Volume 10, Numbers 5, September 1997, pages 1003-1017

  • Annulus arguments in the stability theory for functional differential equations

    László Hatvani

    Volume 10, Numbers 5, September 1997, pages 975-1002

  • Smooth solutions of the vector Burgers equation in nonsmooth domains

    John G. Heywood and Wenzheng Xie

    Volume 10, Numbers 5, September 1997, pages 961-974

  • First-order partial differential equations and Henstock-Kurzweil integrals

    Tuan Seng Chew,B. Van-Brunt, and G. C. Wake

    Volume 10, Numbers 5, September 1997, pages 947-960

  • Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates

    Roger Logan

    Volume 10, Numbers 5, September 1997, pages 929-945

  • On a free-boundary problem for Burgers equation: the large-time behaviour

    M. Bertsch and D. Hilhorst

    Volume 10, Numbers 5, September 1997, pages 905-927

  • A degree-theoretic approach for the study of eigenvalue problems in variational-hemivariational inequalitiesD

    D. Goeleven and D. Motreanu

    Volume 10, Numbers 5, September 1997, pages 893-904

  • Abstract convolution systems on the line

    Davide Guidetti

    Volume 10, Numbers 5, September 1997, pages 853-892

  • Stability criteria for linear delay differential equations

    I. Györi and M. Pituk

    Volume 10, Numbers 5, September 1997, pages 841-852

  • Similarity solutions for a class of hyperbolic integrodifferential equations

    Hans Engler

    Volume 10, Numbers 5, September 1997, pages 815-840

  • Multiple solutions of nonhomogeneous elliptic equation with critical nonlinearity

    Daomin Cao and J. Chabrowski

    Volume 10, Numbers 5, September 1997, pages 797-814

  • On spatially periodic solutions of the damped Boussinesq equation

    Vladimir V. Varlamov

    Volume 10, Numbers 6, November 1997, pages 1197-1211

  • On the stability of viscous shock fronts for certain conservation laws in two-dimensional space

    Masataka Nishikawa

    Volume 10, Numbers 6, November 1997, pages 1181-1195

  • Regularity for nonisotropic two-phase problems with Lipschitz free boundaries

    Mikhail Feldman

    Volume 10, Numbers 6, November 1997, pages 1171-1179

  • On the number of positive solutions of some semilinear Dirichlet problems in a ball

    Adimurthi, Filomena Pacella, and S. L. Yadava

    Volume 10, Numbers 6, November 1997, pages 1157-1170

  • Concerning the regularity of the solutions to the Navier-Stokes equations via the truncation method. I

    H. Beirão da Veiga

    Volume 10, Numbers 6, November 1997, pages 1149-1156

  • Nonexistence of periodic solutions for a damped pendulum equation

    José Miguel Alonso

    Volume 10, Numbers 6, November 1997, pages 1141-1148

  • On very singular self-similar solutions for the porous media equation with absorption

    Giovanni Leoni

    Volume 10, Numbers 6, November 1997, pages 1123-1140

  • Existence and multiplicity of solutions of some conservative pendulum-type equations with homogeneous Dirichlet conditions

    A. Cañada and F. Roca

    Volume 10, Numbers 6, November 1997, pages 1113-1122

  • On the existence and multiplicity of positive solutions of the p-Laplacian separated boundary value problem

    A. K. Ben-Naoum and C. De Coster

    Volume 10, Numbers 6, November 1997, pages 1093-1112

  • Rates of decay of a nonlocal beam equation

    H. Lange and G. Perla Menzala

    Volume 10, Numbers 6, November 1997, pages 1075-1092

  • Quenching problem in nonhomogeneous media

    Jong-Shenq Guo

    Volume 10, Numbers 6, November 1997, pages 1065-1074

  • Spatial critical points of nonnegative solutions of the evolution p-Laplacian equation: the fast diffusion case

    Shigeru Sakaguchi

    Volume 10, Numbers 6, November 1997, pages 1049-1063

  • Moser-type inequalities for solutions of linear elliptic equations with lower-order terms

    Adele Ferone, Vincenzo Ferone, and Roberta Volpicelli

    Volume 10, Numbers 6, November 1997, pages 1031-1048

  • On the optimal local regularity for gauge field theories

    Sergiu Klainerman and Matei Machedon

    Volume 10, Numbers 6, November 1997, pages 1019-1030